# SDR SWIA200413071

- Difficulty date: March 20, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 3,291 hours, 2,506 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLAPS FAIL AT 8 DEGREES.  RETURN TO SLC.  RE-RIGGED FLAPS IAW 27-54-00.  OPS CHECK GOOD.
